Singularity methods for magnetohydrodynamics.

Alawneh, A.D; Shawagfeh, N.T.

International Journal of Mathematics and Mathematical Sciences (1986)

  • Volume: 9, page 111-122
  • ISSN: 0161-1712

How to cite

top

Alawneh, A.D, and Shawagfeh, N.T.. "Singularity methods for magnetohydrodynamics.." International Journal of Mathematics and Mathematical Sciences 9 (1986): 111-122. <http://eudml.org/doc/46217>.

@article{Alawneh1986,
author = {Alawneh, A.D, Shawagfeh, N.T.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {singular solutions; Oseens rotlet; Oseens doublet; Oseens stresslet; linearized MHD equations; Oseen approximations},
language = {eng},
pages = {111-122},
publisher = {Hindawi Publishing Corporation, New York},
title = {Singularity methods for magnetohydrodynamics.},
url = {http://eudml.org/doc/46217},
volume = {9},
year = {1986},
}

TY - JOUR
AU - Alawneh, A.D
AU - Shawagfeh, N.T.
TI - Singularity methods for magnetohydrodynamics.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1986
PB - Hindawi Publishing Corporation, New York
VL - 9
SP - 111
EP - 122
LA - eng
KW - singular solutions; Oseens rotlet; Oseens doublet; Oseens stresslet; linearized MHD equations; Oseen approximations
UR - http://eudml.org/doc/46217
ER -

NotesEmbed ?

top

You must be logged in to post comments.